Vanquish Caplets, the extra-strength pain formula with two buffers, is specially shaped for easy swallowing.
Active Ingredients: 227 mg Aspirin, 194 mg Acetaminophen and 33 mg Caffeine per caplet, in a formulation buffered with Aluminum Hydroxide and Magnesium Hydroxide.
Inactive Ingredients: Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Polyethylene Glycol, Silicon Dioxide, Starch, Titanium Dioxide, Zinc Stearate.
Store at room temperature.
Fast, safe, temporary relief of minor aches and pains associated with headaches, colds and flu, backaches, muscle aches, menstrual pain and minor pain of arthritis.
Directions: Adults (12 years and over), take 2 caplets with water every 4 hours, as needed, up to a maximum of 12 caplets in 24 hours or as directed by a doctor. Children under 12 years , consult a doctor.
: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye' syndrome, a rare but serious illness reported to be associated with aspirin. Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. Do not take this product if you are allergic to aspirin, have asthma, have stomach problems (such as heartburn, upset stomach or stomach pain) that persist or recur or if you have gastric ulcers or bleeding problems unless directed by a doctor. If ringing in the ears or loss of hearing occurs, consult a doctor before taking any more of this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, immediate medical attention is essential for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen and aspirin or other pain relievers/fever reducers. Acetaminophen and aspirin may cause liver damage and stomach bleeding.
Drug Interaction Precaution: Do not take this product if you are taking a prescription drug for anticoagulation (thinning of the blood), diabetes, gout, or arthritis unless directed by a doctor.
How Supplied: Bottles of 60 and 100 caplets.